# SDR UHLA2014090400614

- Difficulty date: September 4, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 23,711 hours, 14,592 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, L2 DOOR SHOWS OPEN ON EICAS AND MFD.  PERFORMED PASSENGER DOOR CLOSED ADJUSTMENT IAW AMM 52-72-21, ADJUSTED DIMENSION WITH OPS CHECKS GOOD.
